MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SPINE PACK 24932-SW-LF

MEDLINE INDUSTRIES, LP; SPINE PACK 24932-SW-LF
Catalog Number DYNJ64882D
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2024 when the needle was recapped it "poked through the cap" and when the needle was being "unscrewed" the scrub tech was "poked".
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 when the needle was recapped it "poked through the cap" and when the needle was being "unscrewed" the scrub tech was "poked".The customer reported the incident occurred after the needle was used on a patient and the patient was "hep c positive".The customer reported they "assume follow up care will be necessary" but, the scrub tech "is fine".No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
SPINE PACK 24932-SW-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key18975701
Report Number1423395-2024-00369
Device Sequence Number6299334
Product Code OJH
UDI-Device Identifier40195327551569
UDI-Public40195327551569
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ64882D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown